Advanced Search

Learn About The Holocaust

Special Collections

My Saved Research

Login

Register

Help

Skip to main content

The journal of symbolic logic

Publication

Includes section "Reviews."
Includes lists of members.
Vol. 1, no. 4 (Dec. 1936) consists of a bibliography of symbolic logic for the period 1666-1935, by Alonzo Church (with additions and corrections in v. 3, no. 4).

Uniform Title
Journal of symbolic logic (Online)
Variant Title
J. symb. log. (Online)
The journal of symbolic logic (Online)
Format
Serial
Published
Champaign, Ill. : Association for Symbolic Logic, 1936-
Language
English
Expand all
 
Record last modified: 2011-05-18 15:14:00
This page: https://collections.ushmm.org/search/catalog/bib217716